# SDR DL757090094

- Difficulty date: January 24, 2009
- Submitted: February 3, 2009
- Operation: Air carrier
- Aircraft: N641DL
- Make and model: Boeing 757232
- Aircraft serial: 23995
- Aircraft time: 68,267 hours, 30,479 cycles
- System (JASC): 5270 · Door Warning System
- Part: Sensor
- Condition: Out Of Adjust
- Location: Pax Door
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

REJECTED TO FOR RT AFT ENTRY DOOR LIGHT 90-100KTS.  ABORT/ROLLOUT UNEVENTFUL.  PERFORMED INSPECTION OF RT AFT ENTRY DOOR, NTF  FWD TO MCO.  PERFORMED HIGH ENERGY STOP INSPECTION.  FOUND DOOR RT AFT SENSOR OUT OF ADJUSTMENT.  ADJ PER AMM 52-71-00-825-001.  MCO AND PLACARD REMOVED.
